# SDR DALA2020011500309

- Difficulty date: January 14, 2020
- Submitted: January 15, 2020
- Operation: Air carrier
- Aircraft: N365NW
- Make and model: Airbus A320-212
- Aircraft serial: 0964
- Aircraft time: 62,985 hours, 29,005 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE FLOOR PANEL FASTENER HOLE, RT FR35 TO FR36, CRACK FOUND AT HOLE B. REPAIR IN ACCORDANCE WITH WORK CARD 5311-01171-04B PRIOR TO FURTHER FLIGHT. AA5311-01171, SB A320- 53-1264, AD-2018-06-04, REPAIRED IN ACCORDANCE WITH WORK CARD 5311-01171-04B.
